# SDR DL72S000249

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Failed
- Location: Rt Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RIGHT PACK TRIP FOLLOWED BY SMOKE IN CABIN.  FOUND RT COOLING DOOR NOT OPENING WHEN PACK SELECTED.  REPLACED RT COOLING DOOR ACTUATOR RELAY.
